TITLE

Antiglomerular basement membrane disease with normal renal function

AUTHOR(S)
Cui, Z.; Zhao, M-h; Singh, A. K.; Wang, H-y
PUB. DATE
December 2007
SOURCE
Kidney International;Dec2007, Vol. 72 Issue 11, p1403
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
The article presents a case study of a 23-year-old man with a 4-month history of intermittent hemoptysis. One month before admission, he experienced severe hemoptysis with cough and respiratory distress. He was diagnosed as having a pulmonary infection with respiratory failure type I and was treated with ceftazidime and erythromycin, but no improvement was obtained after 3 weeks.
ACCESSION #
27488712

 

Related Articles

  • Bortezomib.  // Reactions Weekly;2/2/2013, Issue 1437, p10 

    The article describes the case of a 67-year old man who developed diffuse alveolar haemorrhage after receiving bortezomib for multiple myeloma and subsequently died of respiratory failure.

  • Initial Experience with the Pentax VSB-P2900 Enteroscope. Dykman, Douglas D.; Killian, Stephen E. // American Journal of Gastroenterology;Apr1993, Vol. 88 Issue 4, p570 

    Pentax has introduced the VSB-P2900 for endoscopic evaluation of the small bowel. This is a standard video upper endoscope lengthened to 250 cm. We report a case utilizing this instrument. A 65-yr-old white male was admitted with respiratory failure. Gastrointestinal bleeding developed. Upper...

  • Accidental administration of ergometrine to newborn infant. Pandey, S.K.; Haines, C.I. // British Medical Journal (Clinical Research Edition);9/11/1982, Vol. 285 Issue 6343, p693 

    Focuses on the effects of accidental administration of ergometrine to newborn infant. Occurrence of progressive respiratory failure; Effectiveness of ergometrine in reducing the incidence of postpartum hemorrhage; Influence of pulmonary vasoconstriction and depression in the development of...

  • Perirenal hematoma became bilateral ureteropelvic junction obstruction after one month later:a case report.  // HealthMed;2011, Vol. 5 Issue 3, p596 

    No abstract available.

  • A case of metastatic testicular cancer complicated by pulmonary hemorrhage due to choriocarcinoma syndrome. Kandori, Shuya; Kawai, Koji; Fukuhara, Yoshiharu; Joraku, Akira; Miyanaga, Naoto; Shimazui, Toru; Akaza, Hideyuki // International Journal of Clinical Oncology;Dec2010, Vol. 15 Issue 6, p611 

    40-year-old man was referred to our hospital for treatment of metastatic testicular cancer. Computerized tomography revealed multiple lung, liver, and retroperitoneal lymph node metastases. In addition, magnetic resonance imaging revealed multiple brain metastases. Induction chemotherapy with...

  • Hepatic Calcification in the Course of Hemodialysis. Sugiura, Hitoshi; Yoshida, Kazuharu; Nakanuma, Yasuni; Ohta, Goroku; Izumino, Kiyoshi; Takazakura, Hidesuke // American Journal of Gastroenterology;Aug1987, Vol. 82 Issue 8, p786 

    Hepatocellular calcification is extremely rare and only one case has been recorded in the literature. The patient, a 74-yr-old Japanese woman, received hemodialysis for 5 months because of uremia due to chronic glomerulonephritis. Four months before death, she was once in a state of shock which...

  • Intraventricular clot and possible pathogenic role in cardiac death. Massoni, Francesco; Ricci, Pasquale; Ricci, Serafino // HealthMed;2014, Vol. 8 Issue 1, p135 

    The presence of intraventricular clot is a dangerous occurrence that can act on the event death in many ways. The authors present a case of cardiac death by ventricular hypertrophy and cardiac-respiratory failure. The autoptic finding of two intraventricular clots suggests a formation subsequent...

  • Pulmonary Hemorrhage With Capillaritis Secondary to Mycophenolate Mofetil in a Heart-Transplant Patient. Gorgan, Maria; Bockorny, Bruno; Lawlor, Michael; Volpe, John; Fiel-Gan, Mary // Archives of Pathology & Laboratory Medicine;Nov2013, Vol. 137 Issue 11, p1684 

    Immunosuppressive drugs are an integral part of therapy in organ transplantation. However, they are not without side effects, and although rare, these agents should be considered in the differential diagnosis of pulmonary complications in patients receiving transplants. We present a case of a...

  • SELF ASSESSMENT ANSWER: Massive haemoptysis in a young woman.  // Postgraduate Medical Journal;Mar2002, Vol. 78 Issue 917, p187 

    The article presents answers to questions related to the case of massive haemoptysis in a young woman. Massive haemoptysis is a life threatening event since flooding of the airways and alveoli may lead to respiratory failure. It requires rapid evaluation, therefore, bronchoscopy under general...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics